Multifractal Analysis of Singularly Continuous Probability Measures

Authors

  • H. M. Torbin

Abstract

We analyze correlations between different approaches to the definition of the Hausdorff dimension of singular probability measures on the basis of fractal analysis of essential supports of these measures. We introduce characteristic multifractal measures of the first and higher orders. Using these measures, we carry out the multifractal analysis of singular probability measures and prove theorems on the structural representation of these measures.

Published

25.05.2005

Issue

Section

Research articles

How to Cite

Torbin, H. M. “Multifractal Analysis of Singularly Continuous Probability Measures”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 5, May 2005, pp. 706–720, https://umj.imath.kiev.ua/index.php/umj/article/view/3637.